| Model Number |
CNA0T4 |
| Medical Device Problem Code |
Device Difficult to Setup or Prepare (1487)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/26/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-health care professional reported that during the intraocular lens (iol) implantation surgery, the haptic did not work.Additional information has been requested but is not available at the time of this report.
Additional Manufacturer Narrative
Additional information was provided in b.3., b.5., d.9., and d.10.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information was received stating that the procedure was completed on the same day and there was no patient contact.